# SDR DJFA2005131

- Difficulty date: August 17, 2005
- Submitted: August 29, 2005
- Operation: Air carrier
- Aircraft: N731TA
- Make and model: Beech 400A
- Aircraft serial: RK273
- Aircraft time: 4,743 hours, 3,950 cycles
- Engine: Pwa JT15D5
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Control Valve
- Part number: 32908001
- Part serial: 507
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT WHILE IN CRUISE FLIGHT AT FL 250 THERE WAS EXTREMELY HOT AIR BLOWING FROM THE REAR VENT IN THE LAVATORY.  THE AFT CABIN WALL WAS FOUND TO BE EXTREMELY HOT AND WAS SMELLING LIKE BURNING RUBBER.  A REQUEST WAS MADE TO DIVERT THE AIRCRAFT, AND AN UNEVENTFUL LANDING WAS MADE.  FOLLOWING LANDING, THE CREW ALSO NOTED THAT THE AIRCRAFT WAS PRESSURIZING WHILE ON THE GROUND.  MAINTENANCE REPLACED THE CABIN TEMPERATURE CONTROL VALVE AND PERFORMED A CABIN TEMPERATURE SYSTEM TEST.  OPERATIONAL AND LEAK CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
